MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DXW150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a3b: unknown/ asked but not available.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from the patient's left eye as the patient complained of blurry vision and they claim the lens contributed to the visual issue.There was -0.9 d myopic miss.The issue was first noticed during post-op examination.There were no debilitating conditions and the symptoms did not significantly interfere with daily activities.The lens was explanted in a secondary procedure and replaced with a same model lens with 20.0 diopter.The patient feels better with the replaced lens.The best corrected visual acuity pre-op was 20/25 and the best corrected visual acuity post-op was 20/25.No other information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, puerto rico 00610
MDR Report Key22007102
Report Number3012236936-2025-000130
Device Sequence Number20140820
Product Code HQL
UDI-Device Identifier05050474762992
UDI-Public(01)05050474762992(17)250714
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model NumberDXW150
Device Catalogue NumberDXW150U210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite